On Cui-Kano's Characterization Problem on Graph Factors
Version of Record online: 2 JAN 2013
© 2013 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 74, Issue 3, pages 335–343, November 2013
How to Cite
Lu, H. and Wang, D. G.L. (2013), On Cui-Kano's Characterization Problem on Graph Factors. J. Graph Theory, 74: 335–343. doi: 10.1002/jgt.21712
- Issue online: 5 SEP 2013
- Version of Record online: 2 JAN 2013
- Manuscript Revised: 25 AUG 2012
- Manuscript Received: 27 SEP 2011
- National Natural Science Foundation of China. Grant Numbers: 11101329, 11101010
- Fundamental Research Funds for the Central Universities
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!